# SDR UALA2012061503292

- Difficulty date: June 14, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 87,066 hours, 13,897 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964622
- Part serial: 30
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOP WILL NOT RESET.  REPLACED LEFT FLOW CONTROL CARD IN P50 CARDFILE PER MM, ALSO LEFT FLOW CONTROL VALVE PER MM, PACK OPS NORMAL.
